# SDR 07FDEA01414

- Difficulty date: April 10, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N814FD
- Make and model: Airbus A310-324
- Aircraft serial: 534
- Aircraft time: 45,097 hours, 18,187 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: A55710013007
- Part serial: NT1694NT1695
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DELAMINATION ON SPOILER NR 3 LT, NR 4 RT END RIB.  REPAIR PERFORMED IAW SRM 51-77-11, APPROVED BY EA 6-5772-101289 AND RAS 045027/006/2006 ISSUE "A" (NR 3 LT) AND RAS 045027/007/2006 ISSUE "A" (NR 4 RT).
